On R -fuzzy Petri nets.

Peña P., Alirio J.

Divulgaciones Matemáticas (1999)

  • Volume: 7, Issue: 1, page 87-99
  • ISSN: 1315-2068

How to cite


Peña P., Alirio J.. "On -fuzzy Petri nets.." Divulgaciones Matemáticas 7.1 (1999): 87-99. <http://eudml.org/doc/48589>.

author = {Peña P., Alirio J.},
journal = {Divulgaciones Matemáticas},
keywords = {-fuzzy Petri nets; -fuzzy Petri nets},
language = {eng},
number = {1},
pages = {87-99},
publisher = {La Universidad del Zulia},
title = {On -fuzzy Petri nets.},
url = {http://eudml.org/doc/48589},
volume = {7},
year = {1999},

AU - Peña P., Alirio J.
TI - On -fuzzy Petri nets.
JO - Divulgaciones Matemáticas
PY - 1999
PB - La Universidad del Zulia
VL - 7
IS - 1
SP - 87
EP - 99
LA - eng
KW - -fuzzy Petri nets; -fuzzy Petri nets
UR - http://eudml.org/doc/48589
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.